Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2020, Vol. 1, Issue 2, Part A
Compact weighted type composition operators from QK (p,q) spaces to Bloch-type spaces


Author(s): Anshu Sharma

Abstract: For a non-negative integer n; the generalized weighted composition operator D_(φ,ψ)^n is defined by D_(φ,ψ)^n f=ψ⋅(f^((n) )∘φ),f∈H(D), where ψ be holomorphic map of the open unit disk D,φ a holomorphic self-map D and H(D) be the space of holomorphic functions on D. In this paper, we characterize compactness of D_(φ,ψ)^n from Q_K (p,q) spaces to Bloch-type spaces.

Pages: 63-68 | Views: 179 | Downloads: 65

Download Full Article: Click Here
How to cite this article:
Anshu Sharma. Compact weighted type composition operators from QK (p,q) spaces to Bloch-type spaces. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(2): 63-68.
Journal of Mathematical Problems, Equations and Statistics